See Alike in...

Alike App

Browser

kimmy68

755d

I find myself always shaking I don't know if it's my medication or if it's me my doctor says I should see a neurologist I'm not sure about that because I've been shaking ever since I've been diagnosed with bipolar I think it's anxiety

Top reply
    • blueflovver

      753d

      @klazikel benztropine is a good one, caused blurry vision for me unfortunately 😣 another good one is propranolol/atenolol

    • klazikel

      754d

      I see we both take Vraylar. I was told that one of the side effects was fidgety-ness or trembling. I've been prescribed benztropine to counteract it. Hope that might help.

      • blueflovver

        753d

        @klazikel benztropine is a good one, caused blurry vision for me unfortunately 😣 another good one is propranolol/atenolol

    • KitKat1450

      754d

      Look up autonomic dysfunction before seeing the neurologist so if that seems relevant they can check for that. I’ve seen neurologists a few times previously and they’ve dismissed the shaking as anxiety symptom- on some level that’s accurate but the level of shaking I am seeing a doctor for isn’t! Anxiety can trigger autonomic dysfunction as well as a lot of other things but if they skip over that part and say it’s just anxiety that’s not much help in my case to learn to manage it if I’m only focusing on the anxiety part when it’s more complex. Hope someone can figure yours out so you can manage!

    • blueflovver

      755d

      Seeing a neurologist is actually a good advice. But like someone else asked, are you on meds that can cause it? Lithium, antipsychotics?

    • PrincessPosty

      755d

      How's your blood sugar??

      • kimmy68

        755d

        @PrincessPosty fine

    • Maribeth

      755d

      Are you on any medications? That could be a side effect

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion